Journal article icon

Journal article

Preconditioners for state-constrained optimal control problems with Moreau-Yosida penalty function

Abstract:

Optimal control problems with partial differential equations as constraints play an important role in many applications. The inclusion of bound constraints for the state variable poses a significant challenge for optimization methods. Our focus here is on the incorporation of the constraints via the Moreau-Yosida regularization technique. This method has been studied recently and has proven to be advantageous compared with other approaches. In this paper, we develop robust preconditioners for...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/nla.1863

Authors


Pearson, JW More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS
Volume:
21
Issue:
1
Pages:
81-97
Publication date:
2014-01-05
DOI:
EISSN:
1099-1506
ISSN:
1070-5325
URN:
uuid:521b1a77-83a7-47d9-ad14-fad6623c22b3
Source identifiers:
366927
Local pid:
pubs:366927

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP